Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having hypothyroidism. Safe remedy?

hi there, i have just been diagnosed with hypothyroidism, my level is 4.6. i am female, 41 years of age and i drink 1-2 cans of monster energy drink with a shot of scotch in it every day. is this the cause of my thyroid getting out of whack? i started drinking this last summer, and from the end of december to present i went from 104 to 117#. i have had a very difficult relationship with my husband of 19 years during this time including a 2 month separation. at one point i was at 99#. I would appreciate any help you can provide.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Are you seeing an endocrinologist? Endocrinologist will evaluate you for a thyroid problem. Usually normal lab ranges are 0.5- 5.5. Iu/ml. What is the reference range provided by your lab. I would suggest you see an endocrinologist if you haven't yet. And no, energy drink with scotch won't bother your thyroid. Best luck.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor